# SDR DHL9770159C

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION ON CABIN FLOORBEAM 804 LEFT O/B END ATTACH TO WING CENTER SECTION.  REMOVED DAMAGED LOWER CHORD FROM FLOORBEAM, INSTALLED ANGLE AND STRAP REPAIR PER AVITAS EO DRAWING 97PMSI152D-5.  REPAIR 6 BY 3 AND .75 BY 6 (STRAP).
